# SDR IXXA2024050701

- Difficulty date: April 23, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 111,965 hours, 19,754 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 767342111
- Condition: Mislocated
- Location: Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO COMPLY WITH WINGLET STRINGER MOD ATI-57-767-06242, DUE TO MISALIGNMENT ISSUE OF 767-3421-9 AND 767-3421-11 STRAPS WITH EXISTING FASTENER LOCATIONS PER THE DRAWING REQUIREMENTS
